# SDR CALA2024013100270

- Difficulty date: January 28, 2024
- Submitted: January 31, 2024
- Operation: Air carrier
- Aircraft: N37549
- Make and model: Boeing 737-9
- Aircraft serial: 64475
- Aircraft time: 3,332 hours, 1,132 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Lru
- Part number: UNKNOWN
- Condition: Faulted
- Location: Eng Anti-Ice
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG COWL AND ENGANTI ICE ILLUM BOTH ENG PERFORMED FAULT ISOLATION LRU REPLACMENT TEST PER FIM TASK 32-21 TASK 801 FAULTS CLEARED OPS CHECKS GOOD ADD FAULT:36-21010. RAN BOTH ENG''S, NO FAULTS. A/C OK FOR SERVICE.
